Remarks on a paper of G. Halász

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)135-150
Number of pages16
JournalPeriodica Mathematica Hungarica
Volume8
Issue number2
DOIs
Publication statusPublished - Jun 1 1977

Keywords

  • AMS (MOS) subject classifications (1970): Primary 10H25
  • Additive arithmetic functions
  • estimates for the number of solutions of the equation f(n)=a

ASJC Scopus subject areas

  • Mathematics(all)

Cite this